×

zbMATH — the first resource for mathematics

Stability in distribution of mild solutions to stochastic partial differential equations. (English) Zbl 1195.60087
Summary: We investigate stochastic partial differential equations. By introducing a suitable metric between the transition probability functions of mild solutions, we derive sufficient conditions for stability in distribution of mild solutions. Consequently, we generalize some existing results to infinite dimensional cases. Finally, one example is constructed to demonstrate the applicability of our theory.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H30 Applications of stochastic analysis (to PDEs, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gopal K. Basak, Arnab Bisi, and Mrinal K. Ghosh, Stability of a random diffusion with linear drift, J. Math. Anal. Appl. 202 (1996), no. 2, 604 – 622. · Zbl 0856.93102 · doi:10.1006/jmaa.1996.0336 · doi.org
[2] Tomás Caraballo and José Real, On the pathwise exponential stability of non-linear stochastic partial differential equations, Stochastic Anal. Appl. 12 (1994), no. 5, 517 – 525. · Zbl 0808.93069 · doi:10.1080/07362999408809370 · doi.org
[3] Tomás Caraballo and Kai Liu, On exponential stability criteria of stochastic partial differential equations, Stochastic Process. Appl. 83 (1999), no. 2, 289 – 301. · Zbl 0997.60065 · doi:10.1016/S0304-4149(99)00045-9 · doi.org
[4] Mu-Fa Chen, From Markov chains to non-equilibrium particle systems, 2nd ed., World Scientific Publishing Co., Inc., River Edge, NJ, 2004. · Zbl 1078.60003
[5] Pao Liu Chow, Stability of nonlinear stochastic-evolution equations, J. Math. Anal. Appl. 89 (1982), no. 2, 400 – 419. · Zbl 0496.60059 · doi:10.1016/0022-247X(82)90110-X · doi.org
[6] Giuseppe Da Prato and Jerzy Zabczyk, Stochastic equations in infinite dimensions, Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[7] G. Da Prato and J. Zabczyk, Ergodicity for infinite-dimensional systems, London Mathematical Society Lecture Note Series, vol. 229, Cambridge University Press, Cambridge, 1996. · Zbl 0849.60052
[8] T. E. Govindan, Almost sure exponential stability for stochastic neutral partial functional differential equations, Stochastics 77 (2005), no. 2, 139 – 154. · Zbl 1115.60064 · doi:10.1080/10451120512331335181 · doi.org
[9] U. G. Haussmann, Asymptotic stability of the linear Itô equation in infinite dimensions, J. Math. Anal. Appl. 65 (1978), no. 1, 219 – 235. · Zbl 0385.93051 · doi:10.1016/0022-247X(78)90211-1 · doi.org
[10] Akira Ichikawa, Stability of semilinear stochastic evolution equations, J. Math. Anal. Appl. 90 (1982), no. 1, 12 – 44. · Zbl 0497.93055 · doi:10.1016/0022-247X(82)90041-5 · doi.org
[11] Akira Ichikawa, Absolute stability of a stochastic evolution equation, Stochastics 11 (1983), no. 1-2, 143 – 158. · Zbl 0531.93065 · doi:10.1080/17442508308833282 · doi.org
[12] Ruifeng Liu and V. Mandrekar, Stochastic semilinear evolution equations: Lyapunov function, stability, and ultimate boundedness, J. Math. Anal. Appl. 212 (1997), no. 2, 537 – 553. · Zbl 0885.60044 · doi:10.1006/jmaa.1997.5534 · doi.org
[13] Takeshi Taniguchi, The exponential stability for stochastic delay partial differential equations, J. Math. Anal. Appl. 331 (2007), no. 1, 191 – 205. · Zbl 1125.60063 · doi:10.1016/j.jmaa.2006.08.055 · doi.org
[14] Chenggui Yuan and Xuerong Mao, Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl. 103 (2003), no. 2, 277 – 291. · Zbl 1075.60541 · doi:10.1016/S0304-4149(02)00230-2 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.